# SDR AWXA9700068

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND MID-CABIN RT SIDE EMERGENCY LIGHT TEST FAILED.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IN MID-CABIN.  OPS CHECK GOOD.
